# SDR AALA20121011006

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 6,485 hours, 2,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING/CORROSION ON FUSELAGE SKIN FROM STATIONS 905 TO 927 AND STRINGERS 22 AND 24 LEFT.  REMOVED ALL CORROSION PER SRM 51-10-02.  PERFORMED DIGITAL THICKNESS MEASUREMENT, AREA WITHIN LIMITS PER EA.  INSTALLED FASTENERS FROM STATIONS 905 TO 927 AND STRINGERS 22 TO 24 LEFT PER SRM 51-40-02.
